| Model Number |
02.12.0004L |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
12/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2025.Lot 1908831: (b)(6) items manufactured and released on (b)(6)2019.Expiration date: 2024-11-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised batch review performed on (b)(6) 2025 on gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.1906810.Lot 1906810: (b)(4) items manufactured and released on 12-sept-2019.Expiration date: 2024-08-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on (b)(6) 2025 on gmk-sphere 02.12.T3i4l tibial tray fixed cemented size t3i4 l (k121416) lot.1907950.Lot 1907950: (b)(4) items manufactured and released on 23-jan-2020.Expiration date: 2025-01-14.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At 4 years and 9 months from the primary, the patient came in reporting stiffness, which was attributed to inadequate rehabilitation.The surgeon revised the patient to a hinge knee.Debridement of the tissues was performed to remove scar tissue and additional bone resection was necessary accommodate the smallest hinge poly of 12mm.Surgery was completed successfully.